# SDR HNAA2025041000198

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER POSSIBLE LIGHTNING STRIKE SMELLED FAINT BURNING SMELL THAT DISIPATED.
